MathSciNet Relay Station
MathSciNet bibliographic data
MR2503024 (2010d:37116) 37J45 (34C25 37C29 58E05)
Ding, Yanheng; Lee, Cheng Existence and exponential decay of homoclinics in a nonperiodic superquadratic Hamiltonian system. J. Differential Equations 246 (2009), no. 7, 2829–2848.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement